# SDR SWAA2020061591718

- Difficulty date: June 3, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK #1 AT STA 520 HAS DAMAGE TO UPPER CROWN.   REPAIRED PER SRM 53-00-52-2R-4; SEE WIPS AND SUBTASKS FOR INDIVIDUAL SIGNOFFS
